MAUDE Adverse Event Report: JENAVALVE TECHNOLOGY, INC. JENAVALVE TECHNOLOGY, INC.; Aortic Valve, Prosthesis, Percutaneously Delivered

JENAVALVE TECHNOLOGY, INC. JENAVALVE TECHNOLOGY, INC.; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number TRILOGY-THV-L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 08/16/2026
Type of Reportable Event Serious Injury

Brand Name
JENAVALVE TECHNOLOGY, INC.
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
JENAVALVE TECHNOLOGY, INC.
4 cromwell
irvine CA 92618
Manufacturer (Section G)
JENAVALVE TECHNOLOGY, INC.
4 cromwell
irvine CA 92618
Manufacturer Contact
maria arana
4 cromwell
irvine, CA 92618
+1(949)767-2110
MDR Report Key50831308
Report Number3012148004-2026-70015
Device Sequence Number18707753
Product Code NPT
UDI-Device Identifier00850000898226
UDI-Public00850000898226
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P250024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRILOGY-THV-L
Device Catalogue NumberTRILOGY-THV-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown